Alert archive / Georgia / Special Weather Statements in 2019
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Apr 9, 2019, 4:01 PM EDT for Pickens County, Georgia. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 9, 2019, 4:01 PM EDT (20:01 UTC)
- Expired
- Apr 9, 2019, 4:30 PM EDT
- In force
- 29 min
- Issued by
- NWS Atlanta, GA
- Wind
- 40
County Pickens County, GA
The radar
The Atlanta radar (KFFC), 124 km from the middle of the area, began a volume at 20:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.0 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 473 J/kg
- Mixed-layer CIN
- -15 J/kg
- Mixed-layer LCL
- 574 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 7 m²/s²
- 0-3 km storm-relative helicity
- 98 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
002
WWUS82 KFFC 092001
SPSFFC
Special Weather Statement
National Weather Service Peachtree City GA
401 PM EDT TUE APR 9 2019
GAZ013-092030-
Pickens GA-
401 PM EDT TUE APR 9 2019
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN PICKENS COUNTY UNTIL 430
PM EDT...
At 400 PM EDT...a strong thunderstorm with intense rainfall was
centered near Lake Tamarack, or 3 miles east of Jasper...moving
south at 10 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain will likely cause
temporary street flooding especially in poor drainage
areas.
Some locations in the path of this storm include
Jasper, Nelson, Tate, Lake Tamarack and Marblehill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3447 8432 3447 8426 3439 8426 3438 8440
3454 8443 3454 8434
TIME...MOT...LOC 2000Z 346DEG 8KT 3447 8434
WIND...40MPH
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Apr 9, 3:48 PM EDT, 13 minutes earlier.
Area forecast discussion, Apr 9, 3:48 PM EDT, 13 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 348 PM EDT Tue Apr 9 2019 .SHORT TERM /Tonight through Wednesday Night/... The upper level wave over north and west Georgia will sweep eastward into the Carolinas overnight and off the southeast coast by tomorrow evening. This will allow weak upper level ridging to build across the Gulf Coast states Wednesday. Numerous showers and scattered thunderstorms will continue along and ahead of a surface low/front that will exit the forecast area just after midnight tonight. The main threats with any stronger storms will continue to be damaging winds and hail. Lows overnight and Thursday morning are expected above normal, but will be cooler than they have been the past few days. Weak wedging is expected to set up over the northeastern portion of the CWA late Wednesday into Wednesday night. Tomorrow will be dry with some clearing of skies with afternoon high temperatures climbing into the upper 70s to lower 80s across much of the forecast area. Atwell .LONG TERM /Thursday through Tuesday/... Unsettled weather is expected for the end of the week into the weekend. High pressure and quiet weather returns for the first part of next week. High pressure ridge/wedge in place across northeast GA on Thursday. The models do try and erode most of the wedge away Thursday night as a warm front tries to push north over the state and a cold front moves east of the Mississippi River. The frontal boundary should move through north Georgia on Friday and stall across central portions of the State through Saturday. Most of the mid level energy with this storm system get shunted well to the north. The best chances for precip with this system are mainly along and north of I- 20 along with the best chances for thunderstorms. The front is expected to stall across central GA for Saturday. A wave of low pressure will move east along the old front on Sunday, with another round of widespread showers and thunderstorms expected. Even this far out, there is some indications that thunderstorms will have the potential to become strong/severe. Interested parties should monitor later forecasts for updates. High pressure and dry conditions return for the beginning of next week. NListemaa && .PREV DISCUSSION... /Issued 152 PM EDT Tue Apr 9 2019/ AVIATION... 18Z Update... MVFR/VFR CIGs across the area will deteriorate to MVFR with ant TSRA, expected 19-01Z across the TAF sites. Gusty variable winds will be possible in and around storms. Winds are mostly light, 7kts or less out of the SE and SW, they should favor NE/NW after 00Z before wavering back out of the NE/E during the day Wednesday. //ATL Confidence...18Z Update... Medium confidence on all elements. Atwell && .PRELIMINARY POINT TEMPS/POPS... Athens 55 77 53 78 / 50 0 5 10 Atlanta 57 78 57 78 / 40 0 5 10 Blairsville 48 75 50 73 / 20 0 10 10 Cartersville 52 79 56 79 / 30 0 5 10 Columbus 59 82 59 80 / 50 0 5 20 Gainesville 54 75 54 75 / 40 0 5 10 Macon 58 80 55 80 / 60 5 5 20 Rome 52 80 57 80 / 20 0 5 10 Peachtree City 55 79 56 79 / 40 0 5 20 Vidalia 62 80 57 80 / 70 10 10 20 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...Atwell LONG TERM....NListemaa AVIATION...Atwell
Hazardous weather outlook, Apr 9, 11:10 AM EDT, 4 hours 51 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1110 AM EDT Tue Apr 9 2019 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-101000- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1110 AM EDT Tue Apr 9 2019 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... Isolated severe storms possible today, mainly across central and parts of northeast Georgia. A strong storm system centered over Mississippi will move eastward across Georgia today. This will destabilize the atmosphere across north and central Georgia. The result will be scattered to numerous showers and thunderstorms, a few of which could be severe. The main hazards will be damaging winds and large hail. The potential for severe thunderstorm development should taper off by 6 pm. .DAYS TWO THROUGH SEVEN...Wednesday through Monday... Another strong storm system will move over Georgia late this week and into the weekend. Scattered to numerous showers and thunderstorms will develop Thursday night into Saturday. A strong cold front will move across the region Sunday, destabilizing the atmosphere further. This will result in a few storms becoming strong to severe, mainly Sunday afternoon and evening. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta.
In the hours before
Special weather statement, Apr 9, 3:30 PM EDT, 31 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
330 PM EDT TUE APR 9 2019
GAZ053-054-092000-
Fayette GA-Coweta GA-
330 PM EDT TUE APR 9 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN FAYETTE AND
SOUTHEASTERN COWETA COUNTIES UNTIL 400 PM EDT...
At 330 PM EDT...a strong thunderstorm with intense rainfall was
centered near Turin, or 11 miles southeast of Newnan...moving east
at 15 mph.
HAZARD...40 to 50 mph wind...up to penny sized hail...frequent
cloud to ground lightning and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain will likely cause
temporary street flooding especially in poor drainage
areas.
Some locations in the path of this storm include
Peachtree City, Senoia, Brooks, Sharpsburg, Turin, Haralson and
Starrs Mill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3335 8469 3340 8450 3330 8446 3326 8448
3326 8450 3325 8450 3325 8451 3323 8450
3322 8450 3322 8465 3323 8465 3322 8468
TIME...MOT...LOC 1930Z 265DEG 14KT 3329 8463
HAIL...0.75IN
WIND...50MPHSpecial weather statement, Apr 9, 3:36 PM EDT, 25 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
336 PM EDT TUE APR 9 2019
GAZ070-071-092015-
Lamar GA-Monroe GA-
336 PM EDT TUE APR 9 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LAMAR AND
SOUTHWESTERN MONROE COUNTIES UNTIL 415 PM EDT...
At 336 PM EDT...National Weather Service doppler radar indicated a
strong thunderstorm near Redbone, moving east at 10 mph.
HAZARD...40 to 50 mph wind, pea sized hail, frequent cloud-to-
ground lightning and an enhanced risk of a brief tornado.
IMPACT...While winds should result in minor damage to tree limbs
and blowing around of light, unsecured objects, this
storm has also exhibited localized rotation. A brief
tornado could quickly form.
Some locations in the path of this storm include
Forsyth, Collier, Redbone, Russellville and Brent.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
LAT...LON 3290 8412 3296 8413 3299 8412 3299 8413
3301 8413 3312 8390 3298 8384 3285 8389
TIME...MOT...LOC 1936Z 265DEG 10KT 3294 8406
HAIL...0.25IN
WIND...50MPHSpecial weather statement, Apr 9, 3:37 PM EDT, 24 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
337 PM EDT TUE APR 9 2019
GAZ007-012>014-020-092000-
Gilmer GA-Dawson GA-Gordon GA-Bartow GA-Pickens GA-
337 PM EDT TUE APR 9 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN GILMER...
NORTHWESTERN DAWSON...SOUTHEASTERN GORDON...NORTHEASTERN BARTOW AND
PICKENS COUNTIES UNTIL 400 PM EDT...
At 336 PM EDT...a line of strong thunderstorms with intense rainfall
was along extended from Fairmount to near Talking Rock to near
Amicalola Falls State Park...and moving south at 10 mph.
HAZARD...40 to 50 mph wind...up to penny sized hail...frequent
cloud to ground lightning and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain will likely cause
temporary street flooding especially in poor drainage
areas.
Some locations in the path of these storms include
Jasper, Talking Rock, Fairmount, Ranger, Amicalola Falls State Park,
Sequoyah Lake, Blaine, Lake Tamarack, Talmadge, Funkhouser, Hinton
and Fausett Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3467 8425 3467 8424 3466 8423 3454 8422
3441 8442 3439 8458 3441 8458 3441 8465
3438 8466 3436 8479 3450 8479 3456 8449
3470 8425
TIME...MOT...LOC 1936Z 346DEG 9KT 3445 8468 3450 8447 3461 8429
HAIL...0.75IN
WIND...50MPHSpecial weather statement, Apr 9, 3:48 PM EDT, 13 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
348 PM EDT TUE APR 9 2019
GAZ081-082-093>095-092030-
Macon GA-Peach GA-Bibb GA-Houston GA-Crawford GA-
348 PM EDT TUE APR 9 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MACON...PEACH...
SOUTHWESTERN BIBB...NORTHERN HOUSTON AND CRAWFORD COUNTIES UNTIL 430
PM EDT...
At 347 PM EDT...a line of strong thunderstorms extended from near
Nakomis to Marshallville, moving northeast at 20 mph.
HAZARD...Winds up to 40 mph, pea sized hail, frequent lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Perry, Fort Valley, Warner Robins, Centerville, Byron, Marshallville,
Saint Louis, Nakomis, Jack Brown Estates, Lakewood, Powerville, Lee
Pope, Sandy Point, Horns, Bonaire, Miami Valley and Lizella.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3250 8403 3252 8401 3252 8404 3250 8404
3252 8406 3253 8405 3253 8400 3256 8403
3256 8405 3260 8407 3262 8407 3286 8388
3256 8355 3239 8391
TIME...MOT...LOC 1947Z 224DEG 18KT 3261 8403 3245 8389
HAIL...0.25IN
WIND...40MPHSpecial weather statement, Apr 9, 3:51 PM EDT, 10 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
351 PM EDT TUE APR 9 2019
GAZ097-092030-
Laurens GA-
351 PM EDT TUE APR 9 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN LAURENS COUNTY UNTIL
430 PM EDT...
At 351 PM EDT...a line of strong thunderstorms extended from Harlow
to East Dublin, moving northeast at 15 mph.
HAZARD...Winds up to 40 mph, pea sized hail, frequent lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Dublin, East Dublin, Lovett, Harlow, Tuckers Crossroad, Brewton and
Minter.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3244 8277 3247 8306 3258 8306 3272 8288
3272 8286 3268 8279 3266 8279 3261 8267
TIME...MOT...LOC 1951Z 209DEG 13KT 3250 8301 3257 8288
HAIL...0.25IN
WIND...40MPHSpecial weather statement, Apr 9, 4:01 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
401 PM EDT TUE APR 9 2019
GAZ013-092030-
Pickens GA-
401 PM EDT TUE APR 9 2019
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN PICKENS COUNTY UNTIL 430
PM EDT...
At 400 PM EDT...a strong thunderstorm with intense rainfall was
centered near Lake Tamarack, or 3 miles east of Jasper...moving
south at 10 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain will likely cause
temporary street flooding especially in poor drainage
areas.
Some locations in the path of this storm include
Jasper, Nelson, Tate, Lake Tamarack and Marblehill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3447 8432 3447 8426 3439 8426 3438 8440
3454 8443 3454 8434
TIME...MOT...LOC 2000Z 346DEG 8KT 3447 8434
WIND...40MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 9, 6:21 AM EDT | River Flood Warning | FFC | Murray, Whitfield | 16 hr |
| Apr 9, 9:39 AM EDT | Special Weather Statement | FFC | Butts, Jasper, Newton | 36 min |
| Apr 9, 9:45 AM EDT | Severe Thunderstorm Warning | FFC | Butts, Jasper, Monroe, Newton | 30 min |
| Apr 9, 10:15 AM EDT | Severe Thunderstorm Warning | FFC | Jasper, Morgan, Newton | 30 min |
| Apr 9, 10:35 AM EDT | Special Weather Statement | FFC | Walton | 25 min |
| Apr 9, 11:06 AM EDT | Special Weather Statement | FFC | Barrow, Jackson, Walton | 39 min |
| Apr 9, 11:37 AM EDT | Special Weather Statement | FFC | Banks, Jackson | 38 min |
| Apr 9, 12:02 PM EDT | Special Weather Statement | FFC | Polk | 43 min |
| Apr 9, 12:11 PM EDT | Special Weather Statement | FFC | Banks | 49 min |
| Apr 9, 12:19 PM EDT | Severe Thunderstorm Warning | FFC | Banks, Jackson | 26 min |
| Apr 9, 12:38 PM EDT | Special Weather Statement | FFC | Polk | 52 min |
| Apr 9, 12:49 PM EDT | Flash Flood Warning | FFC | Bartow, Floyd, Polk | 6 hr |
| Apr 9, 12:56 PM EDT | Special Weather Statement | FFC | Bartow | 49 min |
| Apr 9, 1:11 PM EDT | Special Weather Statement | FFC | Hall | 49 min |
| Apr 9, 1:37 PM EDT | Special Weather Statement | FFC | Bartow, Cherokee | 38 min |
| Apr 9, 1:58 PM EDT | Special Weather Statement | FFC | Dawson, Lumpkin, White | 47 min |
| Apr 9, 2:24 PM EDT | Special Weather Statement | FFC | Bartow, Cherokee, Pickens | 51 min |
| Apr 9, 2:43 PM EDT | Special Weather Statement | FFC | Wheeler | 47 min |
| Apr 9, 2:45 PM EDT | Special Weather Statement | FFC | Dawson, Lumpkin | 30 min |
| Apr 9, 2:49 PM EDT | Special Weather Statement | FFC | Johnson | 41 min |
| Apr 9, 2:51 PM EDT | Flash Flood Warning | FFC | Dawson, Lumpkin | 6 hr |
| Apr 9, 2:51 PM EDT | Special Weather Statement | FFC | Baldwin | 39 min |
| Apr 9, 2:54 PM EDT | Special Weather Statement | FFC | Douglas | 36 min |
| Apr 9, 2:59 PM EDT | Special Weather Statement | FFC | Union | 31 min |
| Apr 9, 3:07 PM EDT | Special Weather Statement | FFC | Coweta | 23 min |
| Apr 9, 3:15 PM EDT | Special Weather Statement | FFC | Montgomery, Toombs | 45 min |
| Apr 9, 3:21 PM EDT | Special Weather Statement | FFC | Pickens | 24 min |
| Apr 9, 3:22 PM EDT | Special Weather Statement | FFC | Lamar | 38 min |
| Apr 9, 3:24 PM EDT | Special Weather Statement | FFC | Baldwin | 51 min |
| Apr 9, 3:25 PM EDT | Special Weather Statement | FFC | Lumpkin | 35 min |
| Apr 9, 3:30 PM EDT | Special Weather Statement | FFC | Fayette | 30 min |
| Apr 9, 3:36 PM EDT | Special Weather Statement | FFC | Monroe | 39 min |
| Apr 9, 3:37 PM EDT | Special Weather Statement | FFC | Pickens | 23 min |
| Apr 9, 3:48 PM EDT | Special Weather Statement | FFC | Crawford, Peach | 42 min |
| Apr 9, 3:51 PM EDT | Special Weather Statement | FFC | Laurens | 39 min |
| Apr 9, 4:04 PM EDT | Special Weather Statement | FFC | Polk | 26 min |
| Apr 9, 4:19 PM EDT | Special Weather Statement | FFC | Bibb, Houston, Twiggs | 41 min |
| Apr 9, 4:29 PM EDT | Special Weather Statement | FFC | Douglas | 31 min |
| Apr 9, 4:35 PM EDT | Special Weather Statement | FFC | Bleckley, Pulaski | 25 min |
| Apr 9, 4:53 PM EDT | Special Weather Statement | FFC | Carroll | 37 min |
| Apr 9, 4:58 PM EDT | Special Weather Statement | FFC | Bleckley | 47 min |
| Apr 9, 5:13 PM EDT | Special Weather Statement | FFC | Treutlen | 47 min |
| Apr 9, 5:26 PM EDT | Special Weather Statement | FFC | Toombs | 34 min |
| Apr 9, 5:36 PM EDT | Special Weather Statement | FFC | DeKalb | 24 min |
| Apr 9, 5:44 PM EDT | Special Weather Statement | FFC | Wilkinson | 46 min |
| Apr 9, 5:47 PM EDT | Special Weather Statement | FFC | Dodge | 43 min |
| Apr 9, 5:56 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Pulaski, Wilcox | 49 min |
| Apr 9, 5:57 PM EDT | Special Weather Statement | FFC | Fulton | 33 min |
| Apr 9, 6:33 PM EDT | Special Weather Statement | FFC | Clayton | 27 min |
| Apr 9, 6:36 PM EDT | Special Weather Statement | FFC | Dodge | 24 min |
| Apr 9, 6:52 PM EDT | Special Weather Statement | FFC | Johnson | 38 min |
| Apr 9, 7:03 PM EDT | Special Weather Statement | FFC | Laurens | 27 min |
| Apr 9, 7:26 PM EDT | Special Weather Statement | FFC | Treutlen | 34 min |
| Apr 9, 7:35 PM EDT | Special Weather Statement | FFC | Chattahoochee | 25 min |
| Apr 9, 7:55 PM EDT | Special Weather Statement | FFC | Treutlen | 35 min |
Nearby
Special Weather Statements in Georgia, 2019Every special weather statement in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.